MAUDE Adverse Event Report: Datex-Ohmeda, Inc. Aisys; Anesthesia Gas Machine

Datex-Ohmeda, Inc. Aisys; Anesthesia Gas Machine
Model Number CS2
Medical Device Problem Code Failure to Run on Battery (1466)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction

Brand Name
Aisys
Common Device Name
Anesthesia Gas Machine
Manufacturer (Section D)
Datex-Ohmeda, Inc.
3030 ohmeda dr,
madison, WI 53718
Manufacturer (Section G)
Datex-Ohmeda, Inc.
3030 ohmeda dr,
madison, WI 53718
Manufacturer Contact
michaela moore
3030 ohmeda drive
madison, WI 53718
MDR Report Key50933124
Report Number2112667-2026-05887
Device Sequence Number9525944
Product Code BSZ
UDI-Device Identifier00840682102292
UDI-Public(01)00840682102292(11)240229
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K172045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown